# SDR UALA2013071504907

- Difficulty date: July 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 72,229 hours, 26,478 cycles
- Engine: Pwa PW2040
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INNER STRUCTURE CORRODED AT BS 1440, RBL 19 AFT OF DOOR CUTOUT.   CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, FIG 101.  REMOVED STRUCTURE IAW SRM 51-40-02. FABRICATED, LOCATED, DRILLED, ALODINED, PRIMED, TOP COATED AND INSTALLED NEW STRUCTURE IAW DWG 146N8522.
